Subdifferential rolle’s and mean value inequality theorems



Downloads per month over past year

Azagra Rueda, Daniel and Deville, Robert (1997) Subdifferential rolle’s and mean value inequality theorems. Bulletin of the Australian Mathematical Society, 56 (2). pp. 319-329. ISSN 0004-9727

[thumbnail of 1997subdifferential.pdf]

Official URL:


Two main results presented by the authors include a mean-value inequality for a class of Gateaux subdifferentiable functions and a subdifferential Rolle’s theorem in a Banach space. For the second part, if a (Gateaux/Fréchet)subdifferentiable function f is bounded by " on the boundary of a unit ball, then there exists a Gateaux/Fréchet) subgradient of f at an interior point of the ball which is bounded by 2".

Item Type:Article
Uncontrolled Keywords:Gâteaux subdifferential; Mean value inequality theorems; Subdifferential approximate Rolle's theorem; Fréchet subdifferential
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12296
Deposited On:01 Mar 2011 09:38
Last Modified:06 Feb 2014 09:21

Origin of downloads

Repository Staff Only: item control page